Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 2:56 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 25, 2013, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
241 WUUS53 KILX 251956 SVRILX ILC107-125-179-252045- /O.NEW.KILX.SV.W.0080.130625T1956Z-130625T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 256 PM CDT TUE JUN 25 2013 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS... EASTERN MASON COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... * UNTIL 345 PM CDT * AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF MASON CITY...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MASON CITY...SAN JOSE...DELAVAN...EMDEN...HARTSBURG...HOPEDALE... ARMINGTON...MINIER...NEW HOLLAND AND LAWNDALE. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 134 AND 136. THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 2 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4048 8927 4020 8926 4016 8981 4030 8989 TIME...MOT...LOC 1955Z 253DEG 34KT 4025 8973 HAIL...0.75IN WIND...60MPH $$ MILLER
2 follow-up statements
176 WWUS53 KILX 252017 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT TUE JUN 25 2013 ILC107-125-179-252045- /O.CON.KILX.SV.W.0080.000000T0000Z-130625T2045Z/ LOGAN IL-MASON IL-TAZEWELL IL- 317 PM CDT TUE JUN 25 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN TAZEWELL...EAST CENTRAL MASON AND NORTHWESTERN LOGAN COUNTIES UNTIL 345 PM CDT... AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN JOSE...AND MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DELAVAN...EMDEN...HARTSBURG...HOPEDALE...ARMINGTON...MINIER AND LAWNDALE. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 134 AND 136. THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 2 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4048 8927 4020 8926 4018 8965 4035 8969 TIME...MOT...LOC 2017Z 259DEG 25KT 4026 8956 HAIL...0.75IN WIND...60MPH $$ MILLER
951 WWUS53 KILX 252042 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT TUE JUN 25 2013 ILC107-125-179-252051- /O.EXP.KILX.SV.W.0080.000000T0000Z-130625T2045Z/ LOGAN IL-MASON IL-TAZEWELL IL- 342 PM CDT TUE JUN 25 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL...EAST CENTRAL MASON AND NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 345 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4048 8927 4020 8926 4018 8965 4035 8969 TIME...MOT...LOC 2041Z 259DEG 25KT 4029 8934 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:52 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 12:52 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1252 PM CDT TUE JUN 25 2013 .DISCUSSION... ISSUED 1045 AM CDT TUE JUN 25 2013 MADE MINOR ADJUSTMENTS TO THE FORECAST TO INCREASE AFTERNOON POPS SLIGHTLY IN MUCH OF CENTRAL AND EASTERN IL. THE ILX 12Z SOUNDING INDICATED PLENTY OF INSTABILITY AVAILABLE...CAPES OVER 4000 IF WE CAN BREAK OUT OF THE CLOUDS AND SEE MORE SUN. HOWEVER...THE LATEST VISIBLE SATELLITE LOOP SHOWS UPSTREAM CLOUDINESS IN STORE FOR CENTRAL AND EASTERN IL THIS AFTERNOON...WITH A FEW BREAKS AND THIN SPOTS AT TIMES. THE MAIN TRIGGER MECHANISM IS EXPECTED TO BE SHORTWAVE ENERGY/MCV REMNANTS FROM NW MISSOURI. MANY OF THE SHORT RANGES MODELS INDICATE THIS WILL IMPACT OUR AREA LATE IN THE AFTERNOON AND ESPECIALLY TOWARD THE EVENING HOURS. WIND SHEAR IS NOT TOO IMPRESSIVE NOW...BUT SHORT RANGE MODELS LIKE THE NAM AND LOCAL WRF INDICATE THAT IT SHOULD INCREASE BY EVENING IN CENTRAL IL WITH CAPES AROUND 2500 OR SO. SOME CAPPING MAY BE PRESENT IN ECENT AND SE IL...SO CONVECTION MAY HOLD OFF THERE UNTIL LATER THIS EVENING. && .AVIATION... ISSUED 1252 PM CDT TUE JUN 25 2013 PERIODS OF THUNDERSTORMS ARE EXPECTED AT ALL OF THE TAF SITES IN CENTRAL AND EASTERN IL THE NEXT 24 HOURS. THE HIGH RESOLUTION MODELS LIKE THE HRRR...RUC AND LOCAL WRF ARE IN FAIR AGREEMENT THAT AT LEAST SCT CONVECTION WILL DEVELOP LATER THIS AFTERNOON IN WEST CENTRAL IL...IN RESPONSE TO ABUNDANT INSTABILITY AND A SHORTWAVE NOW MOVING TOWARD CENTRAL MO...AND IMPACT THE TAF SITES AROUND 21-23Z. AM ANTICIPATING A BRIEF RESPITE IN THE CONVECTION AS THE ATMOSPHERE LIKELY STABILIZES...DUE TO RAIN FROM LATER AFTERNOON STORMS...AROUND OR SHORTLY AFTER SUNSET. LATER IN THE EVENING AND OVERNIGHT...THE SHORT RANGE AND HIGH RESOLUTION MODELS ARE IN FAIR AGREEMENT THAT SCT CONVECTION WILL REDEVELOP CLOSE TO OR SHORTLY AFTER MIDNIGHT IN RESPONSE TO AMPLE LOW LEVEL MOISTURE AND INCREASING LOW LEVEL WINDS/MOISTURE TRANSPORT. AT THIS TIME IT APPEARS THAT THE MOST LIKELY AREA TO EXPERIENCE THIS WILL BE IN THE NORTHERN TAF SITES FROM KPIA-KBMI. AM CONFIDENT THIS WILL IMPACT THESE AREAS...SO WENT WITH A PREDOMINANT TSRA GROUP FOR A FEW HOURS BEFORE DAYBREAK. CONFIDENCE WANES WITH SOUTHWARD AND EASTWARD EXTENT AS THE MODELS DO NOT AGREE ON THE PROPAGATION OF THE STORMS. MILLER && .PREV DISCUSSION... ISSUED 240 AM CDT TUE JUN 25 2013 SHORT TERM...TODAY THROUGH WEDNESDAY... MAIN CONCERNS IN THIS PERIOD ARE WITH SEVERE WEATHER POTENTIAL... ESPECIALLY ON WEDNESDAY. DAY1 CONVECTIVE OUTLOOK SHOWS THE SLIGHT RISK FROM ABOUT I-72 NORTHWARD TODAY. LATEST IN THE SERIES OF NOCTURNAL MCS SYSTEMS WAS TRACKING ALONG THE ILLINOIS/WISCONSIN BORDER AT 2 AM. WHILE HIGHER RESOLUTION MODEL GUIDANCE KEEPS THE TRACK OF THIS WELL TO OUR NORTH...RADAR MOSAICS STARTING TO SHOW THE OUTFLOW BOUNDARY DROPPING SOUTHWARD THROUGH NORTHERN ILLINOIS. THE AIR TO THE SOUTH WILL BECOME QUITE UNSTABLE LATER TODAY WITH CAPES OF OVER 3000 J/KG. ANOTHER MCS PROGGED TO DEVELOP TO THE NORTHWEST AS A SHORTWAVE MOVES IN FROM THE PLAINS...WITH THIS MCS SLIDING ACROSS THE NORTH HALF OF ILLINOIS LATER TODAY. HIGHER PROBABILITIES ARE FOCUSED MORE ON THE I-80 CORRIDOR. STORMS THAT DO FORM WILL AGAIN HAVE THE POTENTIAL FOR HEAVY RAIN...WITH PRECIPITABLE WATER VALUES OF AROUND 1.8 INCHES. SPC PROBABILITY GRAPHICS FOR THE DAY2 OUTLOOK SHOW A SEVERE WEATHER THREAT OVER ALL OF OUR AREA BUT FOCUS ON LOCATIONS ALONG AND EAST OF I-57 WITH THE HIGHEST THREAT FOR SEVERE WEATHER ON WEDNESDAY...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS. COLD FRONT SHOULD BE CROSSING THE STATE DURING THE AFTERNOON. AIR MASS WILL BE EXTREMELY UNSTABLE AHEAD OF IT...WITH CAPES OF AROUND 4500 J/KG AND 0-6KM BULK SHEAR OF 30-40 KNOTS. PRECIPITABLE WATER VALUES OF AROUND 1.8 INCHES POINT TO POTENTIAL FOR HEAVY RAIN ONCE AGAIN...BUT HOPEFULLY THE STORMS ON WEDNESDAY WILL BE MORE PROGRESSIVE AS COMPARED TO THE LAST FEW DAYS. HIGH TEMPERATURE FORECASTS THE LAST FEW DAYS HAVE BEEN A REAL STRUGGLE WITH ALL OF THE CONVECTION IN THE AREA. HAVE SCALED BACK HIGHS A COUPLE DEGREES...GOING CLOSER TO A MET/MAV BLEND. IF THE CONVECTION TODAY IS MORE ISOLATED...THEN THE WARMER MAV NUMBERS SHOULD BE ATTAINABLE. LONG TERM...THURSDAY THROUGH MONDAY... INITIAL COLD FRONT ON WEDNESDAY WILL BE A BIT OF A TEASE...WITH VERY WARM AND HUMID CONDITIONS CONTINUING INTO THURSDAY. A STEADY PUSH OF COOLER AIR SHOULD BEGIN TO SPREAD IN ON FRIDAY AS AN UPPER LOW OVERSPREADS THE GREAT LAKES...AND STARTS A PERSISTENT NORTHWEST FLOW OVER THE MIDWEST. BOTH THE GFS AND ECMWF MODELS SHOW A SIGNIFICANT UPPER TROUGH BEING CARVED OUT OVER THE MIDWEST AND LOWER MISSISSIPPI VALLEY THIS WEEKEND...WITH THE LATTER MODEL A BIT MORE PERSISTENT AND LASTING THROUGH EARLY NEXT WEEK. TEMPERATURES WILL BE SEVERAL DEGREES BELOW NORMAL...BUT NOT ABNORMALLY OUT OF LINE FOR THE END OF JUNE. BLENDED MODEL GUIDANCE SHOWS SLIGHT CHANCE POPS FOR MUCH OF THE FRIDAY THROUGH MONDAY PERIOD. WITH THE COLDER AIR ALOFT AND THE DEEP TROUGH OVERHEAD...AM RELUCTANT TO COMPLETELY REMOVE RAIN CHANCES...ALTHOUGH THEY WOULD BE MORE DIURNAL IN NATURE. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 11:40 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1140 AM CDT TUE JUN 25 2013 ILZ027>031-036-037-040-041-047-049-050-261100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 1140 AM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICPATED LATER TONIGHT. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 3 PM UNTIL 9 PM. ILZ038-042>046-048-051>057-061>063-066>068-261100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LOGAN-MACON-MCLEAN-MENARD-MOULTRIE- PIATT-SANGAMON-SHELBY-VERMILION- 1140 AM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 11 PM. ILZ071>073-261100- CLAY-LAWRENCE-RICHLAND- 1140 AM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD EVENING AND OVERNIGHT. SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH BASIN FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION WEDNESDAY NIGHT WITH THE THREAT FOR MORE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE WEDNESDAY AFTERNOON INTO THE EVENING HOURS WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MILLER
In the hours before
Local storm report, Jun 25, 10:32 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL WILLIAMSVILLE 39.95N 89.56W
06/24/2013 M1.00 INCH SANGAMON IL TRAINED SPOTTER
DELAYED REPORT. TIME ESTIMATED BASED ON RADAR. NICKEL TO
QUARTER SIZE HAIL. LASTED FOR 5 TO 10 MINUTES.
&&
SHIMONSpecial weather statement, Jun 25, 2:13 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 213 PM CDT TUE JUN 25 2013 ILZ036-037-041-252015- FULTON-MASON-TAZEWELL- 213 PM CDT TUE JUN 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST MASON...SOUTHEAST FULTON AND TAZEWELL COUNTIES UNTIL 315 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATH...OR 11 MILES SOUTHWEST OF HAVANA... MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAVANA... MANITO... GREEN VALLEY... DELAVAN... SOUTH PEKIN... OTHER LOCATIONS AFFECTED INCLUDE...MARBLETOWN...CHATAUQUA PARK... POPLAR CITY...TOPEKA...GOOFY RIDGE AND FOREST CITY. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4067 8949 4041 8931 4018 9020 4023 9027 TIME...MOT...LOC 1913Z 245DEG 26KT 4022 9018 MILLER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:58 AM CDT | River Flood Warning | ILX | Fulton, Knox | 17 hr |
| Jun 25, 1:59 PM CDT | Flash Flood Watch | ILX | Knox, Marshall, Peoria, Stark, Woodford | 13 hr |
| Jun 25, 2:13 PM CDT | Special Weather Statement | ILX | Tazewell | 62 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 59 min |
| Jun 25, 3:48 PM CDT | Areal Flood Advisory | ILX | Fulton | 4 hr |
| Jun 25, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 52 min |
| Jun 25, 4:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 44 min |
| Jun 25, 4:30 PM CDT | Areal Flood Advisory | ILX | DeWitt, Fulton, Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 46 min |
| Jun 25, 4:50 PM CDT | Special Weather Statement | ILX | Champaign | 55 min |
| Jun 25, 5:45 PM CDT | Special Weather Statement | ILX | Piatt | 45 min |
| Jun 25, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 63 min |
| Jun 25, 6:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 5 hr |
| Jun 25, 6:38 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar, Moultrie | 67 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.